# SDR DALA2021072104123

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 64,630 hours, 21,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 R2 DOOR ARMING LEVER JAMMED. CORRECTIVE ACTION RE-SECURED AND STOWED SLIDE LANYARD. SYSTEM OPERATION IS NORMAL. (LP 7791466)
